Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen
Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2 no. 46  (1991), p. 27-72
@incollection{MSMF_1991_2_46__27_0,
     author = {Bismut, Jean-Michel},
     title = {Superconnexions, indice local des familles, d\'eterminant de la cohomologie et m\'etriques de Quillen},
     booktitle = {Analyse globale et physique math\'ematique (Colloque \`a la m\'emoire d'Edmond Combet)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1991},
     pages = {27-72},
     zbl = {0755.58009},
     mrnumber = {92j:58101},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1991_2_46__27_0}
}
Bismut, Jean-Michel. Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen, in Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2, no. 46 (1991), pp. 27-72. doi : 10.24033/msmf.354. http://www.numdam.org/item/MSMF_1991_2_46__27_0/

[ABoP] Atiyah, M.F., Bott, R., Patodi, V.K : On the heat equation and the Index Theorem. Invent. Math. 19, 279-330 (1973). | MR 58 #31287 | Zbl 0257.58008

[AHS] Atiyah, M.F., Hitchin, N.J., Singer I.M. : Self-duality in four dimensional Riemannian geometry, Proc. Roy. Soc. Lond. A 362, 425-461 (1978). | MR 80d:53023 | Zbl 0389.53011

[APS] Atiyah, M.F., Patodi V.K., Singer I.M. : Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77, 43-69 (1975). | MR 53 #1655a | Zbl 0297.58008

[AS1] Atiyah, M.F., Singer I.M. : The index of elliptic operators. III Ann. of Math. 87, 546-604 (1968). | MR 38 #5245 | Zbl 0164.24301

[AS2] Atiyah, M.F., Singer I.M. : The index of elliptic operators. IV Ann. Math. 93, 119-138 (1971). | MR 43 #5554 | Zbl 0212.28603

[BeV] Berline N., Vergne M. : A proof of Bismut local index theorem for a family of Dirac operators. Topology 26, 435-463 (1987). | MR 88m:58179 | Zbl 0636.58030

[BeGeV] Berline N., Getzler E., Vergne M. : Heat kernels and the Dirac operator. En préparation 1989.

[B1] Bismut, J.M. : The index Theorem for families of Dirac operators : two heat equation proofs. Invent. Math. 83, 91-151 (1986). | MR 87g:58117 | Zbl 0592.58047

[B2] Bismut, J.M. : Formules de Lichnerowicz et théorème de l'indice. Proceedings of the Conference in honour of A. Lichnerowicz. D. Bertrand, Y. Choquet-Brutat ed. Vol. Géom. Diff., pp. 11-31. Travaux en cours. Paris : Hermann 1988. | MR 90f:58165 | Zbl 0648.58033

[B3] Bismut, J.M. : Superconnection currents and complex immersions. Invent. Math. 59-113 (1990). | MR 91b:58240 | Zbl 0696.58006

[B4] Bismut, J.M. : Koszul complexes, harmonic oscillators and the Todd class. J.A.M.S. 3, 159-256 (1990). | MR 91b:58245 | Zbl 0702.58071

[BF1] Bismut, J.-M., Freed D.S. : The analysis of elliptic families I, Metrics and connections on determinant bundles. Comm. Math. Phys. 106, 159-176 (1986). | MR 88h:58110a | Zbl 0657.58037

[BF2] Bismut, J.-M., Freed D.S. : The analysis of elliptic families II, Dirac operators, eta invariants and the holonomy Theorem. Comm. Math. Phys. 107, 103-163 (1986). | MR 88h:58110b | Zbl 0657.58038

[BGS1] Bismut, J.M., Gillet, H., Soulé, C. : Analytic torsion and holomorphic determinant bundles. I. Comm. Math. Phys. 115, 49-78 (1988). | MR 89g:58192a | Zbl 0651.32017

[BGS2] Bismut, J.M., Gillet, H., Soulé, C. : Analytic torsion and holomorphic determinant bundles. II. Comm. Math. Phys. 115, 79-126 (1988). | MR 89g:58192b | Zbl 0651.32017

[BGS3] Bismut, J.M., Gillet, H., Soulé, C. : Analytic torsion and holomorphic determinant bundles. III. Comm. Math. Phys. 115, 301-351 (1988). | MR 89g:58192c | Zbl 0651.32017

[BGS4] Bismut, J.M., Gillet, H., Soulé, C. : Bott-Chern currents and complex immersions. Duke Math. Journal 60, 255-284 (1990). | MR 91d:58239 | Zbl 0697.58005

[BGS5] Bismut, J.M., Gillet, H., Soulé, C. : Complex immersions and Arakelov geometry. The Grothendieck Festschrift, P. Cartier et al. eds. Vol I, pp. 249-331. Progress in Math. n° 86. Boston : Birkhaüser 1990. | MR 92a:14019 | Zbl 0744.14015

[BL1] Bismut, J.M., Lebeau, G. : Immersions complexes et métriques de Quillen. C.R. Acad. Sci. Paris Sér. I. Math 309, 487-491 (1989). | MR 91k:58138 | Zbl 0681.53034

[BL2] Bismut, J.M., Lebeau, G. : Complex immersions and Quillen metrics. Preprint Orsay 90-13 (1990). A paraître aux Publ. Math. IHES. | Numdam | Zbl 0784.32010

[E] Eilenberg, S. : Homological dimension and local syzygies. Ann. of Math. 64, 328-336 (1956). | MR 18,558c | Zbl 0073.26003

[F] Faltings G. : Calculus on arithmetic surfaces. Ann. of Math. 119, 387-424 (1984). | MR 86e:14009 | Zbl 0559.14005

[Ge] Getzler, E. : A short proof of the Atiyah-Singer Index Theorem. Topology 25, 111-117 (1986). | MR 87h:58207 | Zbl 0607.58040

[Gi1] Gilkey, P. : Curvature and the eigenvalues of the Laplacian. Adv. Math. 10, 344-382 (1973). | MR 48 #3081 | Zbl 0259.58010

[Gi2] Gilkey, P. : Invariance theory, the heat equation and the Atiyah-Singer index theorem. Washington : Publish or Perish 1984. | MR 86j:58144 | Zbl 0565.58035

[GS1] Gillet, H., Soulé, C. : Arithmetic Intersection Theory, 1988, Preprint IHES/M/88/30.

[GS2] Gillet, H., Soulé, C. : Characteristic classes for algebraic vector bundles with Hermitian metrics. Ann. Math. I. 131, 163-203 (1990). II 131, 205-238 (1990). | MR 91m:14032a | Zbl 0715.14018

[GS3] Gillet, H., Soulé, C. : Analytic torsion and the arithmetic Todd genus. A paraître dans Topology. Preprint IHES/M/88/12. | Zbl 0787.14005

[GS4] Gillet, H., Soulé, C. : Un théorème de Riemann-Roch-Grothendieck arithmétique. C.R.A.S. Série I, 309, 929-932 (1989). | MR 91m:14031 | Zbl 0732.14002

[H] Hitchin, N.J. : Harmonic spinors. Adv. in Math. 14, 1-55 (1974). | MR 50 #11332 | Zbl 0284.58016

[KM] Knudsen, F.F., Mumford, D. : The projectivity of the moduli space of stable curves, I : Preliminaries on "det" and "div". Math. Scand. 39, 19-55 (1976). | MR 55 #10465 | Zbl 0343.14008

[L] Lichnerowicz, A. : Spineurs harmoniques. C.R. Acad. Sci. Paris. Sér. A, 257, 7-9 (1963). | MR 27 #6218 | Zbl 0136.18401

[La] Lang, S. : Introduction to Arakelov Theory. Berlin-Heidelberg-New-York : Springer 1988. | MR 89m:11059 | Zbl 0667.14001

[MQ] Mathai V. Quillen D. : Superconnections, Thom classes, and equivariant differential forms. Topology 25, 85-110 (1986). | MR 87k:58006 | Zbl 0592.55015

[P] Patodi, V.K. : Curvature and the eigenvalues of the Laplacian. J. Differ. Geom. 5, 233-249 (1971). | MR 45 #1201 | Zbl 0211.53901

[Po] Polyakov, A.M. : Quantum geometry of bosonic strings. Phys. Letters 103B, 207-210 (1981). | MR 84h:81093a

[Q1] Quillen, D. : Superconnections and the Chern character. Topology, 24, 89-95 (1985). | MR 86m:58010 | Zbl 0569.58030

[Q2] Quillen, D. : Determinants of Cauchy-Riemann operators over a Riemann surface. Funct. Anal. Appl. 14, 31-34 (1985). | MR 86g:32035 | Zbl 0603.32016

[RS] Ray, D.B., Singer, I.M. : Analytic torsion for complex manifolds. Ann. of Math. 98, 154-177 (1973). | MR 52 #4344 | Zbl 0267.32014

[S] Serre, J.P. : Algèbre locale. Multiplicités. Lecture Notes in Math. n° 11. Berlin-Heidelberg-New-York : Springer 1965. | MR 34 #1352 | Zbl 0142.28603

[Se] Seeley, R.T. : Complex powers of an elliptic operator. Proc. Symp. Pure and Appl. Math. AMS 10, 288-307 (1967). | MR 38 #6220 | Zbl 0159.15504